# SDR IPXA10561531

- Difficulty date: July 22, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 482
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, BS 482, LBL 39, WL 208 DAMAGED FASTENER HOLE ON THE INTERCOSTAL.  REMOVED, FABRICATED, INSTALLED REPLACEMENT INTERCOSTAL SRM 51-40-05-0G.
